RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 75, Issue 1  


On the least possible type of entire functions of order $\rho\in(0,1)$ with positive zeros
G. G. Braichev, V. B. Sherstyukov
3
Modified Hardy and Hardy–Littlewood operators and their behaviour in various spaces
S. S. Volosivets
29
On the decay of solutions of non-uniformly elliptic equations
V. F. Gilimshina, F. Kh. Mukminov
53
A saddle-point theorem for strongly and weakly convex functions
G. E. Ivanov
71
On $T$-solutions of degenerate anisotropic elliptic variational inequalities with $L^1$-data
A. A. Kovalevsky, Yu. S. Gorban
101
Existence theorems for resonance boundary-value problems of elliptic type with discontinuous unbounded non-linear parts
E. A. Rozhdestvenskaya
161
On linear independence of values of certain $q$-series
I. P. Rochev
181
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020